Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On maximal finite irreducible subgroups of $ {\rm GL}(n,\,{\bf Z})$. III. The nine-dimensional case


Authors: Wilhelm Plesken and Michael Pohst
Journal: Math. Comp. 34 (1980), 245-258
MSC: Primary 20C10
MathSciNet review: 551303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All maximal finite absolutely irreducible subgroups of $ GL(9,{\mathbf{Z}})$ are determined up to conjugacy in $ GL(9,{\mathbf{Z}})$.


References [Enhancements On Off] (What's this?)

  • [1] H. F. BLICHFELDT, Finite Collineation Groups, Univ. of Chicago Press, Chicago, 1917.
  • [2] E. C. DADE, "Integral systems of imprimitivity," Math. Ann., v. 154, 1964, pp. 383-386. MR 0161919 (28:5123)
  • [3] W. FEIT, "On finite linear groups in dimension at most 10," Proc. Conf. on Finite Groups (Univ. Utah, Park City, Utah, 1975), Academic Press, New York, 1976, pp. 397-407. MR 0412294 (54:420)
  • [4] W. C. HUFFMAN & D. B. WALES, "Linear groups of degree nine with no elements of order seven," J. Algebra, v. 51, 1978, pp. 149-163. MR 487471 (81e:20016)
  • [5] A. KERBER, Representations of Permutation Groups. I, Lecture Notes in Math., Vol. 240, Springer-Verlag, Berlin and New York, 1971. MR 0325752 (48:4098)
  • [6] W. PLESKEN, Beiträge zur Bestimmung der endlichen irreduziblen Untergruppen von $ GL(n,{\mathbf{Z}})$ und ihrer ganzzahligen Darstellungen, Dissertation, Aachen, 1974.
  • [7] W. PLESKEN & M. POHST, "On maximal finite irreducible subgroups of $ GL(n,{\mathbf{Z}})$. I, The five and seven dimensional cases," Math. Comp., v. 31, 1977, pp. 536-551. MR 0444789 (56:3137a)
  • [8] W. PLESKEN & M. POHST, "On maximal finite irreducible subgroups of $ GL(n,{\mathbf{Z}})$. II, The six dimensional case," Math. Comp., v. 31, 1977, pp. 552-573. MR 0444790 (56:3137b)
  • [9] CH. C. SIMS, "Computational methods in the study of permutation groups," Computational Problems in Abstract Algebra, Pergamon Press, New York, 1970, pp. 169-183. MR 0257203 (41:1856)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C10

Retrieve articles in all journals with MSC: 20C10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0551303-7
Keywords: Integral matrix groups
Article copyright: © Copyright 1980 American Mathematical Society